New Coefficient Inequalities for Certain Subclasses of Valent Analytic Functions
PDF

Keywords

Analytic functions
p-valently starlike of order α
p-valently convex of order α
coefficient inequalities

How to Cite

Murat Caglar, Erhan Deniz, & Halit Orhan. (2015). New Coefficient Inequalities for Certain Subclasses of Valent Analytic Functions. Journal of Advances in Applied &Amp; Computational Mathematics, 1(2), 40–42. https://doi.org/10.15377/2409-5761.2014.01.02.2
Received 2015-01-20
Accepted 2015-01-20
Published 2015-01-09

Abstract

The object of the present paper is to derive new coefficient inequalities for certain subclasses of p - valent analytic functions defined in the open unit disk U. Our results are generalized of the previous theorems given by J. Clunie and F.R. Keogh [1], by H. Silverman [3] and by M. Nunokawa et al. [2].

https://doi.org/10.15377/2409-5761.2014.01.02.2
PDF

References

Clunie J, Keogh FR. On starlike and convex schlicht functions. J London Math Soc 1960; 35: 229-233. http://dx.doi.org/10.1112/jlms/s1-35.2.229

Nunokawa M, Owa S, Saitoh H, Takahashi N. New coefficient inequalities for starlike and convex functions, General Mathematics 2002; 10(3-4): 3-7.

Silverman H. Univalent functions with negative coefficients. Proc Amer Math Soc 1975; 51: 109-116. http://dx.doi.org/10.1090/S0002-9939-1975-0369678-0

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2014 Journal of Advances in Applied & Computational Mathematics